Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Frequent urge to pass urine even after urination, urine test shows pus cells, RBC, epithelial cells, no improvement with Doxy. Help?

IAM 40 YEAR FEMALE. FOR QUITE SOMETIME IAM HAVING FREQUENT URINATION . EVEN AFTER PASSING URINE AGAIN I FEEL LIKE PASSING URINE. RECENTLY, I HAD UNDERGONE C.B.P UREA AND CREATININE AND URINE TEST.ALL TESTS ARE NORMAL. BUT IN URINE TEST PUS CELLS 3-5/HPF, R.B.C 2-4/HPF, EPITHELIAL CELLS 6-8/HPF CASTS GRANULAR CAST PRESENT CRYSTALS NIL KETONES NIL, NITRATES NIL BILIRUBIN NIL, UROBIL NIL, SUGAR NIL , URINE CULTURE ALSO NEGATIVE . MY DOCTOR PRESCRIBED DOXY EVEN AFTER TAKING THIS MEDICINE AIM HAVING THE SAME PROBLEM. PL HELP ME OUT.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
Hallo
Thanks for your query.YOu have increased frequency of maturation and your routine Urine test shows pus ceel and few red blood cells.This is sugestive of UTI and increase frequency is due to over active bladder.Pl take antibiotic like Ciprofloxacin 500 mg twice daily along with Tab Dariten or Daritas 7.5 mg once at night for two weeks It will solve the problem.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor